Advanced Search
Article Contents
Article Contents

The 2-plectic structures induced by the Lie bialgebras

Abstract Full Text(HTML) Related Papers Cited by
  • In this paper we show that if the Lie algebra $\mathfrak{g}$ admits a Lie bialgebra structure and $\mathcal{D}$ is a Lie group with Lie algebra $\mathfrak{d}$, the double of $\mathfrak{g}$, then $\mathcal{D}$ or its quotient by a suitable Lie subgroup admits a $2$-plectic structure. In particular it is shown that the imaginary part of the Killing form on $\mathfrak{sl}(n, \mathbb{C})$ (as a real Lie algebra) induces a $2$-plectic structure on $SL(n, \mathbb{C})$.

    Mathematics Subject Classification: 53DXX, 17B37, 17B62.


    \begin{equation} \\ \end{equation}
  • 加载中
  •   J. C. Baez , A. E. Hoffnung  and  C. L. Rogers , Categorified symplectic geometry and the classical string, Comm. Math.Phys., 293 (2010) , 701-725.  doi: 10.1007/s00220-009-0951-9.
      F. Cantrijn , A. Ibort  and  M. DeLeon , On the geometry of multisymplectic manifolds, J. Austral. Math. Soc.(Series A), 66 (1999) , 303-330.  doi: 10.1017/S1446788700036636.
      V. Chari and  A. PressleyA Guide to Quantum Groups, Cambridge University Press, 1994. 
      T. DeDonderTheorie Invariantive du Calcul des Variations, Gauthier-Villars, Paris, 1935. 
      V. De Smedt , Existence of a Lie bialgebra structure on every Lie algebra, Lett. Math. Phys., 31 (1994) , 225-231.  doi: 10.1007/BF00761714.
      V. G. Drinfeld , Hamiltonian structures on Lie groups, Lie bialgebras and the geometric meaning of the classical Yang-Baxter equations, Dokl. Akad. Nauk SSSR, 268 (1983) , 285-287. 
      S. Helgason, Differential Geometry, Lie Groups, and Symmetric Spaces, GSM, Vol. 34, AMS, first edition 2001 doi: 10.1090/gsm/034.
      J. Kijowski and W. M. Tulczyjew, A Symplectic Framework for Field Theories, Lec. Notes Phys., 107 Springer, 1979.
      Y. Kosmann-Schwarzbach, Lie Bialgebras, Poisson Lie Groups and Dressing Transformations, in In Integrability of Nonlinear Systems (Pondicherry, 1996), volume 495 of Lecture Notes in Phys., pages 104-170. Springer, Berlin, 1997. doi: 10.1007/BFb0113695.
      H. J. Lu, Multiplicative and Affine Poisson Structures on Lie Groups, PhD thesis, University of California, Berkeley, 1990.
      M. A. Semenov-Tian-Shansky , Dressing transformations and Poisson Lie group actions, Publ. RIMS, Kyoto University, 21 (1985) , 1237-1260.  doi: 10.2977/prims/1195178514.
      C. L. Rogers, Higher Symplectic Geometry, PhD thesis, University of California, 2011.
      H. Weyle , Geodesic fields in the calculus of variation for multiple integrals, Ann. Math., 36 (1935) , 607-629.  doi: 10.2307/1968645.
  • 加载中

Article Metrics

HTML views(292) PDF downloads(101) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint